Covid symptoms : Hi all I know it's not... - Anxiety Support

Anxiety Support

47,874 members47,482 posts

Covid symptoms

Tech40 profile image
Tech40

Hi all I know it's not really anxiety related but what are your experiences with the covid vaccine, I had my first one yesterday and top of arm has been killing since yesterday and also right across top of shoulders and and I keep going hot and cold the top I've had on today is literally soaked as the sweat is pouring out of me.

Has anyone had similar issues and what if anything did u try to overcome it.

Thanks all

9 Replies

I had a temperature, very achey, sore arm and just generally didn't feel very well. I took some paracetamol but it didn't last that long, started the day after I'd had the vaccine and lasted about 24 hours.

Hi,Sorry to hear that the vaccine is making you feel so unwell.

When I had my first covid vaccination my upper arm was sore for a day or so but my lower arm was quite painful for several days. I also felt quite rough for a day or two.

I think fevers and chills are common too.

I didn't do anything other than have a soak in the bath.

I read that most people have worse reactions to the second dose, but I had none at all.

Hope you feel better soon, but if it continues for long maybe ring 111 (I'm assuming you're in the uk)

I had my first shot of the pfizer vaccine, yesterday morning. The shot itself did not hurt at all, but by dinner time I had a headache and a very sore arm. Not so much at the injection site, but the entire upper arm.

During the night I woke up with extreme discomfort and was not able to lift my arm over my head. I took an advil and went back to bed. This morning it is much better.

I do feel listless and sleepy though, like I am coming down with something.

Hi all thanks for the replies, appreciated, I'm already in bed for an early night as last night was horrendous trying to sleep.

Thanks again

Agora1 profile image
Agora1 in reply to Tech40

Feel better soon Tech man :) xx

Tech40 profile image
Tech40 in reply to Agora1

Thanks agora1, appreciated

1: I am sure u r taking Paracetamol 8 hourlyGood luck. A few hours more and you would be back to normal

Yep. Similar issues. Just try to remember it will pass. I was also very nauseated and I got Covid Arm a week later. All in all, about 3 days I feel kinda crappy. When the Covid rash came a week later, I used hydrocortisone and it went away.

Hi tech40 I havery the pain and cross my shoulders but also neck same side where the injection went I've also had abdominal discomfort anyone had that? Not sure if that's my anxiety that's causing alot of my aches because I was and am extremely anxious about the injection kelly

You may also like...